Items where Author is "Zhu, Chuanxi"
Group by: Item Type | No Grouping Number of items: 2. Xiao, Yingying and Zhu, Chuanxi (2021) New results on the existence of ground state solutions for generalized quasilinear Schrödinger equations coupled with the Chern–Simons gauge theory. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (73). pp. 1-17. ISSN 1417-3875 Zhang, Xiaozhi and Zhu, Chuanxi and Wu, Zhaoqi (2012) The Cauchy problem for a class of fractional impulsive differential equations with delay. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (37). pp. 1-13. ISSN 1417-3875 |